# SDR MASA200500839

- Difficulty date: October 29, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 5,537 hours, 3,318 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03077H8951
- Condition: Failed
- Location: Cockpit
- Part time: 4 hours, 3 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7245 ORD - CAPTAIN'S WINDSHIELD SHATTERED.  MAINTENANCE REMOVED AND REPLACED WINDOW.
